# SDR COEA2009031702903

- Difficulty date: March 14, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 28,488 hours, 31,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53671400244
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE.  MAJOR REPAIR, LEVEL 2 CORROSION.  CORROSION FOUND ON INNER FUSELAGE SKIN, UNDER STRINGER 19L BETWEEN FRAMES 33L & 34L.  BLEND OUT OF CORROSION ON SKIN BEYOND ALLOWABLE LIMIT.  CUT OUT DAMAGED SECTION OF SKIN.  INSTALLED DOUBLER AND FILLER UNDER STRINGER BETWEEN FRAMES 33 AND 34.
